Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 46, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at May 12, 2011, 3:35 PM CDT for Marquette County, Wisconsin. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2011, 3:35 PM CDT (20:35 UTC)
- Expired
- May 12, 2011, 4:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Marquette County, WI
The radar
The Green Bay radar (KGRB), 120 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 1:41 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 122 J/kg
- Mixed-layer CIN
- -257 J/kg
- Mixed-layer LCL
- 929 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 122035
SVRMKX
WIC077-122115-
/O.NEW.KMKX.SV.W.0046.110512T2035Z-110512T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT THU MAY 12 2011
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 415 PM CDT
* AT 331 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10
MILES SOUTHWEST OF MONTELLO...OR 13 MILES NORTH OF PORTAGE...AND
MOVING NORTH AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MONTELLO AROUND 350 PM CDT.
WESTFIELD AROUND 400 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
PACKWAUKEE...LAWRENCE...HARRISVILLE AND SPRINGFIELD CORNERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4398 8918 4367 8936 4369 8957 4398 8956
4399 8919
TIME...MOT...LOC 2035Z 201DEG 18KT 4375 8950
WIND...HAIL 60MPH 1.00IN
$$
KUHLMAN4 follow-up statements
855
WWUS53 KMKX 122043
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
343 PM CDT THU MAY 12 2011
WIC077-122115-
/O.CON.KMKX.SV.W.0046.000000T0000Z-110512T2115Z/
MARQUETTE WI-
343 PM CDT THU MAY 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MARQUETTE
COUNTY UNTIL 415 PM CDT...
AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
SOUTH OF WESTFIELD...OR 16 MILES NORTH OF PORTAGE...MOVING NORTH AT
20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MONTELLO AROUND 350 PM CDT.
WESTFIELD AROUND 400 PM CDT.
OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE
LAWRENCE...HARRISVILLE AND SPRINGFIELD CORNERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4398 8918 4367 8936 4370 8954 4398 8956
4399 8919
TIME...MOT...LOC 2043Z 201DEG 18KT 4379 8948
WIND...HAIL 60MPH 1.00IN
$$
SEARS761
WWUS53 KMKX 122056
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
356 PM CDT THU MAY 12 2011
WIC077-122115-
/O.CON.KMKX.SV.W.0046.000000T0000Z-110512T2115Z/
MARQUETTE WI-
356 PM CDT THU MAY 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MARQUETTE
COUNTY UNTIL 415 PM CDT...
AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MONTELLO...OR 17 MILES SOUTHWEST OF WAUTOMA...MOVING NORTHEAST AT 25
MPH.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF MARQUETTE
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4398 8918 4367 8936 4370 8954 4398 8956
4399 8919
TIME...MOT...LOC 2056Z 217DEG 20KT 4384 8941
WIND...HAIL 60MPH 1.00IN
$$
SEARS162
WWUS53 KMKX 122105
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
405 PM CDT THU MAY 12 2011
WIC077-122115-
/O.CON.KMKX.SV.W.0046.000000T0000Z-110512T2115Z/
MARQUETTE WI-
405 PM CDT THU MAY 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MARQUETTE COUNTY UNTIL 415 PM CDT...
AT 403 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MONTELLO...OR 15 MILES SOUTH OF WAUTOMA...MOVING NORTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN MARQUETTE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4398 8918 4392 8925 4387 8940 4398 8956
4399 8919
TIME...MOT...LOC 2105Z 222DEG 18KT 4386 8937
WIND...HAIL 60MPH 1.00IN
$$
SEARS118
WWUS53 KMKX 122110
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
410 PM CDT THU MAY 12 2011
WIC077-122120-
/O.EXP.KMKX.SV.W.0046.000000T0000Z-110512T2115Z/
MARQUETTE WI-
410 PM CDT THU MAY 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARQUETTE COUNTY
WILL EXPIRE AT 415 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 PM CDT.
LAT...LON 4398 8918 4392 8925 4387 8940 4398 8956
4399 8919
TIME...MOT...LOC 2110Z 207DEG 21KT 4400 8931
$$
SEARSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 3:30 PM CDT, 5 minutes earlier.
Area forecast discussion, May 12, 3:30 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 PM CDT THU MAY 12 2011 .VERY SHORT TERM...TONIGHT AND FRIDAY. COMING SOON. .SHORT TERM...FRIDAY NIGHT THROUGH SUNDAY. FORECAST CONFIDENCE MEDIUM. FOCUS IS ON MERGER AND MOTION OF UPPER LOWS...CURRENTLY OVER THE WRN NEBRASKA/KANSAS BORDER...AND OVER WRN ONTARIO. MODEL SOLUTIONS COMING IN FAIRLY GOOD AGREEMENT WITH EVOLUTION OF SYSTEMS. WILL HAVE HIGHER CHANCE POPS ACROSS SOUTHERN HALF OF FORECAST AREA FRIDAY NIGHT AS THEY WILL BE FARTHER UNDER PRECIPITATION SHIELD AS SURFACE LOW ASSOCIATED WITH SOUTHERN UPPER LOW CROSSES ILLINOIS. THEN LIKELY POPS SATURDAY WITH FORCING AS LOWS DUMBBELL AROUND EACH OTHER. NOT ALL DAY RAINS BUT PERIODS OF LIGHT SHOWERS AS VORTICITY MAXIMA ROTATE AROUND LOW CENTERS...INTERSPERSED WITH RIBBONS OF DRY AIR. START TAPERING POPS NORTH TO SOUTH SATURDAY NIGHT AND SUNDAY AS RESULTING BROAD TROUGH SINKS SOUTH. RAW NORTH-NORTHEAST WINDS AND COLD ADVECTION DROPPING 925MB TEMPERATURES TO +5 TO +7C BY SATURDAY AFTERNOON...AND +2 TO +5C ON SUNDAY. BLENDED TEMPERATURES MAY BE A BIT TOO WARM AT TIMES IF GFS VERIFIES ...BUT ARE REASONABLE. .LONG TERM...SUNDAY NIGHT THROUGH THURSDAY. FORECAST CONFIDENCE MEDIUM. ALL PRECIPITATION EXPECTED TO BE OUT OF THE SOUTHEAST THIRD OF CWA BY 06Z MONDAY...THEN DRY AS HIGH BUILDS IN. CONCERN IS WITH MODEL DIFFERENCES HANDLING SHORT WAVE ENERGY DROPPING DOWN WESTERN FLANK OF TROUGH. BOTH GFS AND ECMWF TAKE DEPARTING 500 MB LOW FROM THE WEEKEND AND PULL IT BACK WITH THE SHORT WAVE ENERGY...DEVELOPING A CLOSED LOW OVER THE OHIO RIVER VALLEY BY WEDNESDAY. ECMWF HAS KEEPS A SEPARATE VIGOROUS SHORT WAVE THAT CROSSES WISCONSIN WEDNESDAY AND DUMBBELLS AROUND THE OHIO RIVER UPPER LOW WITH THE RESULTING SINGLE CLOSED SYSTEM SETTING UP OVER SRN LWR MICHIGAN....WITH THE PROGRESSIVE GFS BUILDING A 500 MB RIDGE OVER REGION. WILL ACKNOWLEDGE ECMWF POTENTIAL AND BRING A SLIGHT CHANCE CENTRAL AND CHANCE IN THE FAR EAST. COOLEST TEMPERATURES WILL BE SUNDAY NIGHT AND MONDAY NIGHT...WITH LOWS IN THE MID TO UPPER 30S EXCEPT RIGHT ALONG THE LAKE. THERE IS A POTENTIAL FOR FROST...BUT TOO SOON TO MENTION RIGHT NOW. && .AVIATION...COMING SOON. && .MARINE...COMING SOON. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...DENSE FOG ADVISORY UNTIL 4 AM CDT FRIDAY FOR LMZ643>646. && SHORT/LONG TERM...09/REM VERY SHORT TERM/AVIATION/MARINE...08/WOOD
Hazardous weather outlook, May 12, 1:49 PM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 149 PM CDT THU MAY 12 2011 WIZ046-047-051-052-056>060-062>072-131900- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 149 PM CDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT ALL OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN ARE UNDER SEVERE THUNDERSTORM WATCH UNTIL 7 PM THIS EVENING. THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND LAST INTO EARLY THIS EVENING. THIS IS A RESULT OF AN UPPER LEVEL DISTURBANCE AND WEAK SURFACE LOW MOVING THROUGH THE REGION...INTERACTING WITH A MOIST AND UNSTABLE AIR MASS. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE WITH THE STORMS. ALSO...LOCALIZED FLASH FLOODING IS POSSIBLE WITH THE EXPECTED SLOW MOVEMENT OF ANY STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON INTO THIS EVENING. LMZ643>646-131900- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 149 PM CDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A MARINE DENSE FOG ADVISORY REMAINS IN EFFECT THROUGH 7 PM CDT TODAY. AREAS OF DENSE FOG ARE EXPECTED...AND VISIBILITIES WILL BE RESTRICTED TO NEAR ZERO AT TIMES. CONDITIONS SHOULD IMPROVE BY THIS EVENING...AS THE WIND FLOW TURNS OFFSHORE. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THUNDERSTORMS ARE EXPECTED TO DEVELOP BY LATE AFTERNOON ACROSS THE AREA...AND CONTINUE INTO EARLY THIS EVENING. THIS IS A RESULT OF AN UPPER LEVEL DISTURBANCE AND WEAK SURFACE LOW MOVING THROUGH THE REGION...INTERACTING WITH A MOIST AND UNSTABLE AIR MASS. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE WITH THE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SMALL CRAFT ADVISORY MAY BE NEEDED SATURDAY NIGHT THROUGH MONDAY NIGHT...AS BRISK NORTHEAST WINDS DEVELOP ACROSS THE NEARSHORE WATERS. REM WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, May 12, 2:47 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 247 PM CDT THU MAY 12 2011 WIZ057-122015- COLUMBIA- 247 PM CDT THU MAY 12 2011 ...STRONG THUNDERSTORM MOVING INTO COLUMBIA COUNTY... AT 244 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM OVER SOUTH CENTRAL COLUMBIA COUNTY... MOVING NORTHEAST AT 25 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... POYNETTE BY 300 PM CDT... RIO AND 6 MILES SOUTH OF PARDEEVILLE BY 315 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KUHLMAN
Special weather statement, May 12, 3:02 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 302 PM CDT THU MAY 12 2011 WIZ057-122015- COLUMBIA- 302 PM CDT THU MAY 12 2011 ...STRONG THUNDERSTORM MOVING THROUGH NORTHWEST COLUMBIA COUNTY... AT 258 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES WEST OF PORTAGE...MOVING NORTHEAST AT 25 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KUHLMAN
Special weather statement, May 12, 3:15 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 315 PM CDT THU MAY 12 2011 WIZ046-047-057-122100- COLUMBIA-GREEN LAKE-MARQUETTE- 315 PM CDT THU MAY 12 2011 ...STRONG THUNDERSTORM MOVING THROUGH COLUMBIA COUNTY... AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTH OF PORTAGE...MOVING NORTH AT 20 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... PARDEEVILLE BY 340 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KUHLMAN
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 3:26 AM CDT | Marine Dense Fog Advisory | MKX | 30 hr | |
| May 12, 3:30 AM CDT | Dense Fog Advisory | MKX | Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan | 3 hr |
| May 12, 2:33 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 14 min |
| May 12, 5:12 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Walworth | 48 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.